| Model Number |
IPN049847 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "we have recently had issues with the bitegard oral bite blocks breaking in patients mouths when they are difficult to remove." there was no report of patient injury.Patient condition reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4) the sample was received for analysis.While performing the visual inspection to received sample, part of the handle was observed on the bite block which indicates that the damage issue could be generated due to an incorrect use of the device.What the customer is reporting as "broken issue" it is actually a damage on the device.No other issues were found.The customer complaint is confirmed since a broke sample of product code (b)(4)was received for evaluation.While performing the visual inspection to received sample, part of the handle was observed on the bite block which indicates that the damage could have been generated due to an incorrect use of the device.What the customer is reporting as "broken issue" it is actually a damage on the device.Although the complaint is confirmed based on the sample provided, the customer complaint cannot be confirmed as manufacturing issue.Based on previous statements it is not possible to establish corrective actions.